# SDR REXA2016080901524

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 20,703 hours, 13,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

12C EMERGENCY LIGHT STRIP MISSING.  REPLACED THE LIGHT IAW AMM 33-51-01.  ALL CHECKED GOOD.
